Pepsi withdrawal headache

Discussion in 'Health and medical' started by Jack King, Feb 3, 2004.

  1. Jack King

    Jack King Guest

    Does anyone know why a person would get a withdrawal headache about 40 hours after drinking a single
    can of Pepsi? I get a headache consistently from Pepsi products, but not from other soft drinks with
    the same or higher amounts of caffeine. I only drink 1 or 2 cans of soda a week. If I drink it every
    day, I do not get a headache. I never have headaches from Red Bull or similar drinks. Any ideas?

    Thanks, Jack
     
    Tags:


  2. Anth

    Anth Guest

    Simple solution - If it is the Pepsi - don't drink it. Anth

    "Jack King" <[email protected]> wrote in message
    news:[email protected]...
    > Does anyone know why a person would get a withdrawal headache about 40 hours after drinking a
    > single can of Pepsi? I get a headache consistently from Pepsi products, but not from other soft
    > drinks with the same or higher amounts of caffeine. I only drink 1 or 2 cans of soda a week. If I
    > drink it every day, I do not get a headache. I never have headaches from Red Bull or similar
    > drinks. Any ideas?
    >
    > Thanks, Jack
     
  3. The cure was so obvious that the OP missed it. Sort of like the old joke:

    Patient: Doc, when I do this, my blank hurts.

    Doc: Stop doing it.

    "Anth" <[email protected]> wrote in message news:[email protected]...
    > Simple solution - If it is the Pepsi - don't drink it. Anth
    >
    > "Jack King" <[email protected]> wrote in message
    > news:[email protected]...
    > > Does anyone know why a person would get a withdrawal headache about 40 hours after drinking a
    > > single can of Pepsi? I get a headache consistently from Pepsi products, but not from other soft
    > > drinks with the same or higher amounts of caffeine. I only drink 1 or 2 cans of soda a week. If
    > > I drink it every day, I do not get a headache. I never have headaches from Red Bull or similar
    > > drinks. Any ideas?
    > >
    > > Thanks, Jack
     
  4. Jack King

    Jack King Guest

    Any ideas about which chemical (other than caffeine) used in Pepsi that might cause withdrawal
    headaches? I would like to avoid products that use that chemical (obviously), and I was hoping some
    smart person on this forum might be able to shed some light on the subject.

    "Anth" <[email protected]> wrote in message news:<[email protected]>...
    > Simple solution - If it is the Pepsi - don't drink it. Anth
    >
    > "Jack King" <[email protected]> wrote in message
    > news:[email protected]...
    > > Does anyone know why a person would get a withdrawal headache about 40 hours after drinking a
    > > single can of Pepsi? I get a headache consistently from Pepsi products, but not from other soft
    > > drinks with the same or higher amounts of caffeine. I only drink 1 or 2 cans of soda a week. If
    > > I drink it every day, I do not get a headache. I never have headaches from Red Bull or similar
    > > drinks. Any ideas?
    > >
    > > Thanks, Jack
     
  5. Baldrick

    Baldrick Guest

    Chances are that in the 40 hours after Pepsi something happens that triggers the problem, sounds too
    long to metabolize 40 hrs, whatever it is. How can you be sure this is due to Pepsi and nothing else
    ? Have you ever experienced the same w/o Pepsi ?

    "Jack King" <[email protected]> wrote in message
    news:[email protected]...
    > Any ideas about which chemical (other than caffeine) used in Pepsi that might cause withdrawal
    > headaches? I would like to avoid
     
  6. Anth

    Anth Guest

    Hi, I have no idea - sorry. I would suggest checkiing each of the ingredients in Pepsi for causing
    headaches, then see if there's a common ingredient in other foods that causes you headaches... Anth

    "Jack King" <[email protected]> wrote in message
    news:[email protected]...
    > Any ideas about which chemical (other than caffeine) used in Pepsi that might cause withdrawal
    > headaches? I would like to avoid products that use that chemical (obviously), and I was hoping
    > some smart person on this forum might be able to shed some light on the subject.
     
  7. Anth

    Anth Guest

    You might want to post as many of the other drinks that cause the problem and a few drinks that
    don't - that would give a better scope for identifying the culprit. I'm doubting it will be
    Aspartame, reasoning being that Aspartame is common in other drinks, so it is likely that you have
    come across it in another drink, also the delay of 40 hours seems unlikely for methanol toxicity
    (typical breakdown product of Aspartame). Has Pepsi got monosodium glutamate in it?

    http://www.truthinlabeling.org/sensitive.html Some people eat MSG and react immediately. Some react
    as late as 48 hours after ingesting MSG. Of help in diagnosis is the fact that for any one person,
    the time between eating MSG and reacting to it is generally the same.

    Anth

    "Anth" <[email protected]> wrote in message news:[email protected]...
    > Hi, I have no idea - sorry. I would suggest checkiing each of the ingredients in Pepsi for
    > causing headaches, then see if there's a common ingredient in other foods that causes you
    > headaches... Anth
    >
    > "Jack King" <[email protected]> wrote in message
    > news:[email protected]...
    > > Any ideas about which chemical (other than caffeine) used in Pepsi that might cause withdrawal
    > > headaches? I would like to avoid products that use that chemical (obviously), and I was hoping
    > > some smart person on this forum might be able to shed some light on the subject.
     
  8. Matt

    Matt Guest

    I have known people who have those same type issues. It could be an issue with the sugar. Try a diet
    Pepsi and see what happens.

    --
    Matt
    silverhealing.com

    "Anth" <[email protected]> wrote in message news:<[email protected]>...
    > You might want to post as many of the other drinks that cause the problem
    > and a few drinks that don't - that would give a better scope for identifying
    > the culprit.
    > I'm doubting it will be Aspartame, reasoning being that Aspartame is common
    > in other drinks, so it is likely that you have come across it in another
    > drink, also the delay of 40 hours
    > seems unlikely for methanol toxicity (typical breakdown product of
    > Aspartame). Has Pepsi got monosodium glutamate in it?
    >
    > http://www.truthinlabeling.org/sensitive.html
    > Some people eat MSG and react immediately. Some react as late as 48 hours
    > after ingesting MSG. Of help in diagnosis is the fact that for any one
    > person, the time between eating MSG and reacting to it is generally the
    > same.
    >
    > Anth
    >
    > "Anth" <[email protected]> wrote in message
    > news:[email protected]...
    > > Hi, I have no idea - sorry.
    > > I would suggest checkiing each of the ingredients in Pepsi for causing
    > > headaches, then see if there's a common ingredient in other foods that
    > > causes you headaches...
    > > Anth
    > >
    > > "Jack King" <[email protected]> wrote in message
    > > news:[email protected]...
    > > > Any ideas about which chemical (other than caffeine) used in Pepsi
    > > > that might cause withdrawal headaches? I would like to avoid products
    > > > that use that chemical (obviously), and I was hoping some smart person
    > > > on this forum might be able to shed some light on the subject.
    > >
     
Loading...